Feb 16, 2006
I've just finished my triple treatment for H,pylori infection, i got awful side effects which were headache, feeling sick and constant diarrhaoea ,i still have the side effects how long should they last
| Response from Dr. Henry
Side effects from H pylori treatment often will persist for several days to 1-2 weeks before stomach/gut returns to more normal. If that doesn't happen you need to discuss with your HIV specialist or GI/primary care doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush And H. Pylori
- Is Dry Mouth An Early Sign Of HIV?
- Burning Red Spots After Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.